| Catalog Number |
0165L18 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).Initial reporter facility name: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during use the foley catheter inflation valve had detached.
Additional Manufacturer Narrative
The reported event was confirmed- cause unknown.Based on the attached photo, it was observed that the valve and cap detached from the inflation funnel of the catheter.The potential root cause for this failure could be cap not fully fitted on to funnel.A review of the device labelling has been conducted for investigation purposed.The dhr review could not be performed without a lot number.Initial reporter phone number: 07-3351121 initial reporter facility name: ruan general medical foundation ruan general hospital correction: f, h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description